# SDR DL757071302

- Difficulty date: October 5, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 70,474 hours, 34,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34714
- Condition: Gouged
- Location: Fs 534 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE BEYOND LIMITS, REPAIRED PER SRM 53-00-01.  REPAIR 3 REF ERA 464376-14 REV ORIG FUSELAGE/SKIN/FS 534, S-27L/GOUGE.
